Alert archive / Wisconsin / Flash Flood Warnings in 2008
Flash Flood Warning 34, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jun 12, 2008, 8:59 AM CDT for Sauk County, Wisconsin. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2008, 8:59 AM CDT (13:59 UTC)
- Expired
- Jun 12, 2008, 12:07 PM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Sauk County, WI
The radar
The La Crosse radar (KARX), 115 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KMKX 121402
FFWMKX
WIC111-121800-
/O.NEW.KMKX.FF.W.0034.080612T1359Z-080612T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
901 AM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 100 PM CDT
* AT 852 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT A SERIES OF SHOWERS AND THUNDERSTORMS WITH OCCASIONALLY HEAVY
RAINS WILL AFFECT THE WARNED AREA THROUGH THE NOON HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS AIRPORT...WISCONSIN DELLS...WEST BARABOO...REEDSBURG...LAKE
DELTON AND BARABOO
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2.5 INCHES ARE POSSIBLE IN THE
WARNED AREA. THE GROUND CAN NOT HANDLE ANY ADDITIONAL HEAVY RAINS
DUE TO LAST WEEKEND/S HEAVY RAINS. MANY STREAMS AND RIVERS ARE
ALREADY IN FLOOD CONDITION...AND TODAY/S RAINS WILL ONLY MAKE IT
WORSE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
LAT...LON 4364 9018 4363 8978 4357 8971 4356 8961
4337 8962 4335 8970 4329 8972 4320 8990
4319 9016
TIME...MOT...LOC 1359Z 180DEG 0KT 4335 9000
$$
KAPELA5 follow-up statements
000
WGUS73 KMKX 121432
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 AM CDT THU JUN 12 2008
WIC111-121800-
/O.CON.KMKX.FF.W.0034.000000T0000Z-080612T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK WI-
930 AM CDT THU JUN 12 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR SAUK
COUNTY...
AT 930 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SERIES OF SHOWERS AND THUNDERSTORMS WERE AFFECTING MOST
OF SAUK COUNTY. LOCALLY MODERATE TO HEAVY RAINS ARE LIKELY. RADAR
ESTIMATES INDICATED THAT 1/2 INCH OF RAIN MAY HAVE FALLEN BETWEEN 9
AND 930 AM IN THE NORTHWESTERN PART OF SAUK COUNTY IN THE BARABOO
RIVER BASIN.
ADDTIONAL THUNDERSTORMS OVER IOWA COUNTY WILL MOVE NORTHEAST THROUGH
SAUK COUNTY BETWEEN 930 AM AND 11 AM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS AIRPORT...WEST BARABOO...REEDSBURG...LAKE DELTON AND BARABOO
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA BY THE NOON HOUR.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
LAT...LON 4364 9018 4363 8978 4357 8971 4356 8961
4337 8962 4335 8970 4329 8972 4320 8990
4319 9016
TIME...MOT...LOC 1428Z 180DEG 0KT 4335 9000
$$
KAPELA000
WGUS73 KMKX 121513
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1013 AM CDT THU JUN 12 2008
WIC111-121800-
/O.CON.KMKX.FF.W.0034.000000T0000Z-080612T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK WI-
1013 AM CDT THU JUN 12 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR SAUK
COUNTY...
AT 1010 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF SHOWERS AND THUNDERSTORMS WERE AFFECTING MOST OF
SAUK COUNTY. LOCALLY MODERATE TO HEAVY RAINS ARE LIKELY. RADAR
ESTIMATES INDICATED THAT UP TO THREE QUARTERS OF AN INCH OF RAIN MAY
HAVE FALLEN BETWEEN 9 AND 10 AM IN PORTIONS OF SAUK COUNTY.
ADDITIONAL MODERATE...TO OCCASIONALLY HEAVY RAINFALL...WILL MOVE
NORTHEAST ACROSS SAUK COUNTY THROUGH 11 AM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS AIRPORT...WEST BARABOO...REEDSBURG...LAKE DELTON AND BARABOO
ADDITIONAL RAINFALL AMOUNTS OF BETWEEN ONE HALF...AND ONE AND ONE
HALF INCHES...ARE POSSIBLE IN THE WARNED AREA THROUGH THE NOON HOUR.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
LAT...LON 4364 9018 4363 8978 4357 8971 4356 8961
4337 8962 4335 8970 4329 8972 4320 8990
4319 9016
TIME...MOT...LOC 1507Z 180DEG 0KT 4335 9000
$$
LAMERS000
WGUS73 KMKX 121548
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1047 AM CDT THU JUN 12 2008
WIC111-121800-
/O.CON.KMKX.FF.W.0034.000000T0000Z-080612T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK WI-
1047 AM CDT THU JUN 12 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR SAUK
COUNTY...
AT 1045 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF MODERATE RAIN OVER THE SOUTHEASTERN HALF OF SAUK
COUNTY. RADAR ESTIMATES INDICATED THAT BETWEEN ONE HALF...AND ONE
AND ONE HALF INCHES OF RAIN HAVE FALLEN ACROSS SAUK COUNTY THIS
MORNING. THE BARABOO AIRPORT RECORDED ABOUT 1/2 INCH OF RAIN BETWEEN
930 AM AND 1030 AM.
ADDITIONAL MODERATE RAINFALL...WILL MOVE NORTHEAST ACROSS SAUK
COUNTY THROUGH THE NOON HOUR...ESPECIALLY OVER SOUTHEAST PORTIONS OF
THE COUNTY. RAINFALL AMOUNTS WILL GENERALLY RANGE UP TO 1/2 INCH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS AIRPORT...WEST BARABOO...REEDSBURG...LAKE DELTON AND BARABOO.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
LAT...LON 4364 9018 4363 8978 4357 8971 4356 8961
4337 8962 4335 8970 4329 8972 4320 8990
4319 9016
TIME...MOT...LOC 1542Z 180DEG 0KT 4335 9000
$$
LAMERS000
WGUS73 KMKX 121634
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1134 AM CDT THU JUN 12 2008
WIC111-121800-
/O.CON.KMKX.FF.W.0034.000000T0000Z-080612T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK WI-
1134 AM CDT THU JUN 12 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR SAUK
COUNTY...
AT 1130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF MODERATE TO HEAVY RAIN WITH EMBEDDED
THUNDERSTORMS AFFECTING MOST OF SAUK COUNTY. RADAR ESTIMATES
INDICATED THAT BETWEEN ONE HALF...AND ONE AND ONE HALF INCHES OF
RAIN HAVE FALLEN ACROSS SAUK COUNTY THIS MORNING.
ADDITIONAL RAINFALL CAN BE EXPECTED FROM THE SHOWERS AND
THUNDERSTORMS THROUGH 1 PM. RAINFALL AMOUNTS WILL GENERALLY RANGE UP
TO 1/2 INCH BETWEEN 1130 AM AND 1 PM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS AIRPORT...WEST BARABOO...REEDSBURG...LAKE DELTON AND BARABOO
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 4364 9018 4363 8978 4357 8971 4356 8961
4337 8962 4335 8970 4329 8972 4320 8990
4319 9016
TIME...MOT...LOC 1629Z 180DEG 0KT 4335 9000
$$
LAMERS000
WGUS73 KMKX 121707
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1208 PM CDT THU JUN 12 2008
WIC111-121714-
/O.CAN.KMKX.FF.W.0034.000000T0000Z-080612T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK WI-
1208 PM CDT THU JUN 12 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SAUK COUNTY...
AT 1205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE MODERATE TO HEAVY RAINFALL THAT IMPACTED SAUK COUNTY
EARLIER THIS MORNING HAD EXITED THE AREA. THEREFORE...THE FLASH
FLOOD WARNING HAS BEEN CANCELLED.
A FEW LIGHT SHOWERS WILL BE POSSIBLE THROUGH 2 PM. ADDITIONAL HEAVY
RAINFALL WILL BE POSSIBLE LATER THIS AFTERNOON AND EVENING.
LAT...LON 4364 9018 4363 8978 4357 8971 4356 8961
4337 8962 4335 8970 4329 8972 4320 8990
4319 9016
TIME...MOT...LOC 1704Z 180DEG 0KT 4335 9000
$$
LAMERSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:15 AM CDT, 4 hours 44 minutes earlier.
Area forecast discussion, Jun 12, 4:15 AM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED TO ADD MARINE/AVIATION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
415 AM CDT THU JUN 12 2008
.DISCUSSION...FCST FOCUS ON CONVECTIVE TRENDS TODAY AND TONIGHT AND
FROM THAT...HEAVY RAIN AND SVR POTENTIAL.
WATER VAPOR LOOP SHOWS SIMPRESSIVE CIRCULATION CENTER VCNTY ERN MT
INTO DAKOTAS. STG CONVECTION ACRS IA/ERN MN AND WRN WI STILL ON THE
MOVE BUT INSTABILITY DROPS OFF CONSIDERABLY INTO CNTRL AND ERN WI.
THINK SOME OF THIS ACTION WILL AT LEAST CLIP OUR WRN CWA THIS MRNG
BUT EXPECT SOME WEAKENING OF THESE STORMS THE DEEPER EASTWARD THEY
GO INTO WI. WILL START FFA A BIT EARLIER IN THE FAR WRN CNTYS TO
ACCOUNT FOR 88-D TRENDS.
BIG QUESTION THEN BECOMES HOW MUCH CAPE CAN WE GET GOING WHEN THE
HEAVY HITTING DYNAMICS AND LOW LEVEL FORCING ARRIVE THIS AFTN AND
THIS EVENING. OBVIOUSLY A LOT OF TIME FOR THESE CLOUDS AND PCPN TO
ERODE. IF ENUF HEATING CAN GET GOING TODAY...DESTABILAZATION WILL
TAKE PLACE AND WITH THE 0-6KM SHEAR PLENTIFUL...COULD SEE SIGNIFICANT
UPTICK IN SVR POTENTIAL. H5 WIND MAX OF 60-70KTS PUNCHES IN FROM
THE SW WITH H8 WIND MAX OF 40-50 KTS FROM SSW. SFC WINDS NOT
OVERLY STRONG...SO LOOKING AT DECENT SPEED AND DIRECTIONAL SHEAR. SPC
SHOWING APPRECIABLE CONCERN ABOUT ROTATING STORMS BUT ALSO CONCEDE
THERE IS A QUESTION REGARDING AMOUNT OF CAPE/INSTABILITY.
THE MAIN CONCERN GIVEN ALL OF THE ONGOING FLOODING PROBLEMS WILL BE
THE HEAVY RAINFALL...AND OF COURSE SOME OF THIS POTENTIAL HINGES ON
THE AFOREMENTIONED CLEARING UNCERTAINTIES...BUT LOW LEVEL DEW POINT
AXIS PROGGD TO SHIFT EASTWARD INTO WI TODAY WITH SFC WRM FNT LIFTING
BACK TO THE NORTH. PRECIPITABLE WATER VALUES AND PRECIPITATION
EFFICIENCIES PUSH 2 AND H8 DEWS GET INTO THE TEENS. VERY IMPRESSIVE
JET DVRG ASSOC WITH H2-H3 RRQ JET SHOOTING NE AROUND UPPER SYS. LOW
LEVEL FRONTOGENETICAL FORCING PEAKS IN THE 00-06Z TIME FRAME TNGT.
CERTAINLY POTENTIAL TO REALIZE 1-2 INCH TOTALS GIVEN THE JUICY AMS
IN PLACE WITH STG LIFT. THE VARIABLE THAT IS THE BIG QUESTION WILL
BE THE AVBL CAPE WITH SFC BASED HEATING. NEVERTHELESS WITH ALL OTHER
PARAMETERS FAVORABLE WILL KEEP THE FFA INTACT.
FRIDAY LOOKS POTENTIALLY INTERESTING WITH SFC TROUGH STILL NOTED IN
THE AREA AND SWIFT SW UPPER JET STILL PLACE AROUND THE STG CANADIAN
VORTEX. H5 SHORT WAVE ACTION COULD IMPINGE ON AN ENVIRONMENT THAT
MAY SUPPORT CAPES EXCEEDING 1K. GOING TSTM CHC LOOKS GOOD FOR FRIDAY.
WEAK TROUGH STILL IN PLACE SATURDAY...ESP ON NAM AND ECMWF. THIS
COMBINED WITH SLIGHTLY CYCLONIC AND SWIFT H5 FLOW AND H5 TEMPS IN
THE MINUS TEENS...COULD LEAD TO SCT SHRA/TSRA SATURDAY.
GFS SHOWING A SIGGY NW FLOW TYPE EVENT ON SUNDAY INTO SUNDAY
EVENING WITH CAPES BETWEEN 3 AND 4K AND LI/S DOWN TO -8. ECMWF HINTS
AT SOMETHING ALONG THESE LINES BUT KEEPS ALL QPF OUT OF CWA. FOR
NOW WILL KEEP CHC IN PLACE SUNDAY INTO SUNDAY EVENING TO ACCOUNT
FOR THIS POSSIBILITY GIVEN THE STRENGTH OF H5 WNW FLOW AND
PROXIMITY OF DECENT INSTABILITY.
&&
10
.AVIATION...WITH EXPECTED MOIST AIRMASS...CIGS AND VSBYS IN THUNDER
LIKELY TO DROP BELOW VFR FOR A TIME. PERIOD OF STRONGEST
THUNDERSTORMS LATE AFT/EARLY EVE AT KMSN AND IN THE
EVENING/OVERNIGHT AT ERN TAF SITES.
&&
.MARINE...STRENGTHENING PRESSURE GRADIENT FINALLY TURNING WINDS TO
THE SOUTHEAST. WOULD EXPECT WINDS TO INCREASE OVER THE NEARSHORE
WATERS SHORTLY. WIND GUSTS MAY REACH SMALL CRAFT ADVISORY LEVELS
LATER THIS MORNING...ESPECIALLY AT KSBM CMAN. HOWEVER BAGGIER
PRESSURE GRADIENT DEVELOPS THIS AFTERNOON...SO NOT ENOUGH CONFIDENCE
THAT SC.Y CONDITIONS WILL LAST LONGER THAN ONE OR TWO HOURS AT THIS
POINT. WILL ADD CAUTIONARY STATEMENT TO NEARSHORE FORECAST. MARINE
INTERESTS SHOULD PLAN ON REMAINING IN HARBOR OR SEEKING HARBOR EARLY
THIS AFTERNOON AS STRONG THUNDERSTORMS ARE EXPECTED LATER ON.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH FRIDAY MORNING
FOR WIZ046-047-051-052-057>060-063-064-066-068>072.
FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH FRIDAY
MORNING FOR WIZ056-062-067.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ065.
LM...NONE.
&&Hazardous weather outlook, Jun 12, 3:32 AM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 AM CDT THU JUN 12 2008 WIZ046-047-051-052-056>060-062>072-131200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 332 AM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT WEAKENING THUNDERSTORMS WILL SPREAD INTO SOUTH CENTRAL WISCONSIN THIS MORNING. THEY ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS...HOWEVER THEY MAY DEPOSIT RAINFALL OF ONE QUARTER TO ONE HALF INCH. THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING ACROSS THE REGION. THE THUNDERSTORMS MAY BECOME SEVERE...PRODUCING HAIL UP TO TWO INCHES AND DAMAGING WIND GUSTS TO 70 MPH. A FEW TORNADOES ARE POSSIBLE. IN ADDITION...THE THUNDERSTORMS ARE EXPECTED TO PRODUCE HEAVY RAINFALL OF ONE TO TWO INCHES...WHICH WILL RENEW THE FLASH FLOOD THREAT AND AGGRAVATE THE MANY FLOODING PROBLEMS REMAINING ACROSS SOUTHERN WISCONSIN FROM THE PREVIOUS WEEKEND HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT IN THE AREA FROM REEDSBURG AND THE WISCONSIN DELLS TO DODGEVILLE AND DARLINGTON TODAY AND TONIGHT...AND FOR THE REST OF THE AREA THIS AFTERNOON AND TONIGHT. MANY LAKES...RIVERS AND STREAMS REMAIN WELL ABOVE FLOOD STAGE... OR ARE FORECAST TO EXCEED FLOOD STAGE. A FEW SITES HAVE OR WILL EXCEED RECORD STAGES. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES INTERNET PAGE FOR DETAILS. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE MUKWONAGO AREA OF WAUKESHA COUNTY...AROUND UPPER AND LOWER PHANTOM LAKES...DUE TO A POTENTIAL DAM FAILURE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON FRIDAY...AND AT TIMES SATURDAY THROUGH MONDAY. MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE THROUGH NEXT TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATER TODAY AND TONIGHT. LMZ643>646-131200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 332 AM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT WINDS AND WAVES WILL NEAR SMALL CRAFT ADVISORY LEVELS FOR A TIME LATER THIS MORNING AND AFTERNOON. SMALL CRAFT WILL NEED TO EXERCISE CAUTION. THUNDERSTORMS ARE LIKELY LATER TODAY WITH PERIODS OF THUNDERSTORMS TONIGHT. THE THUNDERSTORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS. AN ISOLATED WATERSPOUT IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY...AND AT TIMES SATURDAY THROUGH MONDAY. MBK WWW.WEATHER.GOV/MILWAUKEE
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 10:41 AM CDT | River Flood Watch | MKX | Iowa, Lafayette | 4 hr |
| Jun 12, 12:19 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock | 41 min |
| Jun 12, 1:08 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth, Waukesha | 67 min |
| Jun 12, 1:10 PM CDT | Areal Flood Advisory | MKX | Dodge, Jefferson, Rock, Walworth, Washington, Waukesha | 3 hr |
| Jun 12, 1:36 PM CDT | Special Marine Warning | MKX | 114 min | |
| Jun 12, 1:42 PM CDT | Flash Flood Warning | MKX | Iowa, Lafayette | 6 hr |
| Jun 12, 1:52 PM CDT | Flash Flood Warning | MKX | Racine, Walworth, Waukesha | 54 min |
| Jun 12, 1:55 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 35 min |
| Jun 12, 2:12 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 48 min |
| Jun 12, 2:33 PM CDT | River Flood Warning | MKX | Lafayette | 4 days |
| Jun 12, 2:36 PM CDT | Tornado Warning | MKX | Milwaukee | 15 min |
| Jun 12, 2:37 PM CDT | Flash Flood Warning | MKX | Sauk | 5 hr |
| Jun 12, 2:37 PM CDT | Tornado Warning | MKX | Iowa | 23 min |
| Jun 12, 2:55 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 50 min |
| Jun 12, 2:56 PM CDT | Tornado Warning | MKX | Columbia, Dane, Iowa | 49 min |
| Jun 12, 3:08 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 52 min |
| Jun 12, 3:16 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 44 min |
| Jun 12, 3:24 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 52 min |
| Jun 12, 3:35 PM CDT | Severe Thunderstorm Warning | MKX | Waukesha | 40 min |
| Jun 12, 3:38 PM CDT | Flash Flood Warning | MKX | Columbia | 4 hr |
| Jun 12, 3:46 PM CDT | Flash Flood Warning | MKX | Dodge, Jefferson, Walworth, Washington, Waukesha | 4 hr |
| Jun 12, 3:46 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 29 min |
| Jun 12, 3:52 PM CDT | Severe Thunderstorm Warning | MKX | Dodge | 38 min |
| Jun 12, 4:10 PM CDT | Tornado Warning | MKX | Dodge | 35 min |
| Jun 12, 4:11 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 12, 4:12 PM CDT | Flash Flood Warning | MKX | Fond du Lac, Green Lake, Marquette | 3 hr |
| Jun 12, 4:15 PM CDT | River Flood Warning | MKX | Rock | 42 hr |
| Jun 12, 4:20 PM CDT | River Flood Warning | MKX | Jefferson | 9 days |
| Jun 12, 4:25 PM CDT | Tornado Warning | MKX | Columbia, Fond du Lac, Green Lake | 30 min |
| Jun 12, 4:28 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 37 min |
| Jun 12, 4:33 PM CDT | River Flood Warning | MKX | Fond du Lac | 5 days |
| Jun 12, 4:39 PM CDT | Tornado Warning | MKX | Dodge, Fond du Lac | 51 min |
| Jun 12, 4:43 PM CDT | Flash Flood Warning | MKX | Dane, Green, Iowa, Lafayette, Rock | 3 hr |
| Jun 12, 4:46 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Lafayette | 44 min |
| Jun 12, 4:49 PM CDT | Tornado Warning | MKX | Dodge, Fond du Lac, Green Lake | 41 min |
| Jun 12, 4:52 PM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 12, 4:58 PM CDT | Tornado Warning | MKX | Dane, Green, Lafayette | 32 min |
| Jun 12, 5:05 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 55 min |
| Jun 12, 5:19 PM CDT | Tornado Warning | MKX | Dane, Green, Rock | 41 min |
| Jun 12, 5:22 PM CDT | Tornado Warning | MKX | Fond du Lac | 38 min |
| Jun 12, 5:25 PM CDT | Tornado Warning | MKX | Green | 50 min |
| Jun 12, 5:45 PM CDT | Flash Flood Warning | MKX | Ozaukee, Sheboygan | 113 min |
| Jun 12, 5:48 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 27 min |
| Jun 12, 5:54 PM CDT | Tornado Warning | MKX | Dane, Dodge, Jefferson | 24 min |
| Jun 12, 5:57 PM CDT | Tornado Warning | MKX | Fond du Lac | 18 min |
| Jun 12, 5:58 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 12, 6:00 PM CDT | Tornado Warning | MKX | Dane, Rock | 30 min |
| Jun 12, 6:04 PM CDT | River Flood Warning | MKX | Sauk | 21 hr |
| Jun 12, 6:05 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 25 min |
| Jun 12, 6:12 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan | 48 min |
| Jun 12, 6:16 PM CDT | Tornado Warning | MKX | Fond du Lac, Sheboygan | 44 min |
| Jun 12, 6:19 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 26 min |
| Jun 12, 6:30 PM CDT | Tornado Warning | MKX | Dane, Jefferson | 30 min |
Nearby
Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.